# SDR SWAA2022052408175

- Difficulty date: May 11, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 46,249 hours, 27,795 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H STA 663 VAPOR BARRIER CRACK @ LBL 45 / [01] MEASUREMENTS;[02] CLEANED VAPOR BARRIER FOR REPAIR; STOP DRILL CRACK; PERFORMED DRY OUT ;FOUND NO WATER AS PER B737 SRM 51-70-04-2R-10;[03] VERIFIED STEPS 1 AND 2 AND OK TO INSTALL REPAIR;[04] REPAIRED BOTH SIDES OF L/H VAPOR BARRIER WITH A PERMANENT REPAIR AS PER B737 SRM 51-70-04-2R-10; MATERIALS USED PO#1690463 AND PO# 1753794;[05] PERFORMED TAP TEST ON REPAIRED AREA ;FOUND NO DELAMINATION AS PER NDT 51-05-01 SECTION (5);[06] RII VERIFIED STEPS 4 & 5;[07] LOCATED AND DRILLED VAPOR BARRIER REF B-737-700 SRM 51-40-05-0G-0;[08] RESTORED FINISH TO L/H VAPOR BARRIER AT STA 663 IAW B 737-7 AMM 51-21-73-370-803 INSTALLATION WILL BE DONE ON TTG8Q00CDSW9.
